# SDR CA190522002

- Difficulty date: May 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERFORMING EDDY CURRENT INSPECTION 57-21-150 ON AIRCRAFT, FOUND AN INDICATION ON THE RH WING OUTER FUEL DRAIN HOLE AT WS 85.50. THE INDICATION IS APPROXIMATELY .1875 INCHES IN LENGTH AND AT ITS HIGHEST PEAK, THE INDICATION IS AS TALL AS THE 0.040 EDM NOTCH INDICATION ON THE REFERENCE STANDARD. IT DOES NOT CONNECT TO THE NEARBY SCREW HOLE. (TC# 20190522002)
